# SDR V0XD20180119002

- Difficulty date: January 16, 2019
- Submitted: January 19, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Post
- Part number: 601R332231
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD SIDE POST CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED LT WINDSHIELD POST IAW SRM 51-42-21.
